| Model Number |
154004A |
| Medical Device Problem Code |
Component Misassembled (4004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/18/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the urine leaked from the connecting part between the drain bag and the urination port on the 4th day of placement.Per sample evaluation from investigator via email on 18jan2022, it was confirmed that based on the second sample evaluation there was pvc material between the inlet tubing and the dome.Per additional information received on 26jan2022, there were no leaks found during sample evaluation.However, during further evaluation, it was noted that there was pvc material between the inlet tubing and the dome.
Additional Manufacturer Narrative
The reported event was confirmed as supplier related.The device had not met specifications.The product was used for treatment.The product had caused the reported failure.Visual evaluation of the returned sample noted one opened (without original packaging), used dome bag.Visual inspection noted no obvious visible observations.The drain bag was filled with methylene blue solution (3 drops 1% aq methylene blue per 100ml distilled water), and was allowed to rest with no observed leaks.Upon further inspection, there was a piece of pvc material present in the dome.Verified dome cavity.This is out of specification per inspection procedure, which states, "there shall be no occlusion of the i.D.Of the inlet port, verify with pin gage" a potential root cause for this failure could be inspection results (measurement, testing data) not verified by iqa assignee.The lot number was unknown; therefore, the device history record could not be reviewed.Labeling review was not performed because labeling could not have prevented the reported failure.The actual/suspected device was inspected.
Event or Problem Description